# SDR CA970710002

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 10195001683
- Condition: Cracked
- Location: Deice Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND EXHAUST STACK WAS FOUND CRACKED AT THE WELD BETWEEN THE DEICE TUBE AND THE MAIN BODY OF THE STACK.   SUBMITTER RECOMMENDS INSPECTING THIS AREA.
